# SDR SWAA2020032319451

- Difficulty date: February 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERNAL SKIN IS BENT AT LOWER HINGE CUTOUT EDGE. L=5.65'; W=.8'; DEPTH .091 / EVALUATED DAMAGE ON FED EXTERNAL SKIN LOWER HINGE CUTOUT. L=5.6'; W=0.8' D=0.0091'. DAMAGE FOUND TO BE BEYOND THE LIMITS IAW SRM 52-10-01-1A-1. FIG 104. ACCOMPLISHED REPAIR IAW SRM 52-10-01-2R-5 REPAIR 5
